| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 45-48


T. C. Headrick, M. D. Pant, Y. Sheng
      On simulating univariate and multivariate Burr type III and type XII distributions
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2207-2240.

H. Mesgarani, A. Babaaghaie, H. Safdari
      Numerical solution of nth-order integro-differential equations with trigonometric wavelet
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2241-2248.

A. M. Alotaibi
      On statistically convergent double sequences in intuitionistic fuzzy 2-normed spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2249-2262.

J. N. Singh, P. Kumar
      A note on the structure of the central path in linear programming
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2263-2270.

K. C. Madan
      Steady state analysis of an M^X (G_{1A} G_{2A} \\ G_{1B} G_{2B})/1 queue with restricted admissibility of arriving batches
      and modified Bernoulli schedule server vacations based on a single vacation policy
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2271-2292.

T. Matsuo
      Average period of production in circulating input-output structure
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2293-2313.

B. Kurt
      A further generalization of the Bernoulli polynomials and on the 2D-Bernoulli polynomials B_n^2(x,y)
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2315-2322.

S. K. Vaidya, K. K. Kanani
      Some new results on cordial labeling in the context of arbitrary supersubdivision of graph
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2323-2329.

E. Hesameddini, A. Peyrovi
      Homotopy perturbation method for Chebyshev and Legendre equations
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2331-2340.

K. Ibrahim, M. Syam, A. Ibrahim Al-Omari
      Estimating the population mean using stratified median ranked set sampling
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2341-2354.

G. Ayyappan, G. Sekar, A. Muthu Ganapthi Subramanian
      M/M/1 retrial queueing system with negative arrival under Erlang-K service by matrix geometric method
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2355-2367.

B. Prasad, B. Singh, R. Sahni
      Common fixed point theorems with integral inequality
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2369-2377.

G. Ayyappan, A. Muthu Ganapathi Subramanian, G. Sekar
      M/M/1 retrial queueing system with loss and feedback under non-pre-emptive priority service by matrix geometric method
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2379-2389.

P. Nasiri
      Estimation of the parameters of the generalized exponential distribution in the presence of one outlier generated from uniform distribution
      Appl. Math. Sci., Vol. 4, 2010, no. 45-48, 2391-2404.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |